# SDR 2007UALA03598

- Difficulty date: September 5, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 29,350 hours, 11,373 cycles
- Engine: Iae V2522A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Dirty
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ECAM MESSAGE SMOKE DETECTOR MESSAGE DOOR 1L FWD.     SMOKE DETECTOR DIRTY.   REMOVED, CLEANED AND REINSTALLED SMOKE DETECTOR IN FWD LAV A.  OPS CHECK NORMAL.
